Alert archive / South Carolina / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 112, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Aug 20, 2013, 4:06 PM EDT for Berkeley County, Dorchester County, South Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 20, 2013, 4:06 PM EDT (20:06 UTC)
- Expired
- Aug 20, 2013, 5:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Berkeley County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 97 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.1 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1807 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:44 PM EDT, 22 minutes earlier.
Area forecast discussion, Aug 20, 3:44 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
344 PM EDT TUE AUG 20 2013
.SYNOPSIS...
A STATIONARY FRONT OVER THE AREA WILL DISSIPATE...AS HIGH PRESSURE
BUILDS ACROSS THE REGION MID TO LATE WEEK. A WEAK TROUGH OF LOW
PRESSURE WILL APPROACH FROM THE NORTHWEST LATE WEEK...FOLLOWED BY
HIGH PRESSURE INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
ALONG AND INLAND OF THE SEABREEZE THIS AFTERNOON. BOUNDARY
INTERACTIONS AMONG THE ACTIVITY HAS ALLOWED VARIOUS STORMS TO
INTENSIFY AND PRODUCE HEAVY DOWNPOURS OVER ALREADY SATURATED
AREAS. FLOOD ADVISORIES HAVE BEEN NEEDED TO ADDRESS LOCALIZED
FLOODING. ADDITIONAL ADVISORIES...OR POSSIBLY A WARNING...MAY BE
NEEDED IF CONVECTION BEGINS TO SLOW AND/OR BACK BUILD. WILL
CONTINUE TO MENTION HEAVY RAIN POTENTIAL IN THE HAZARDOUS WEATHER
OUTLOOK.
NUMERICAL MODEL SOLUTIONS ARE IN DECENT AGREEMENT INDICATING A
GENERAL EAST TO WEST SHIFT OF CONVECTIVE COVERAGE THROUGH THE
REMAINDER OF THE AFTERNOON AND INTO THE EVENING HOURS...FOLLOWING
THE INLAND PROGRESSION OF THE SEABREEZE. BEST COVERAGE OF
SHOWERS/THUNDERSTORMS IS EXPECTED FROM MID TO LATE
AFTERNOON...BEFORE RAIN CHANCES DIMINISH FOLLOWING SUNSET WITH THE
LOSS OF HEATING AND INSTABILITY. HAVE THUS ADVERTISED RAIN CHANCES
PEAKING IN THE 50 PERCENT RANGE INLAND DURING THE NEXT FEW
HOURS...DIMINISHING TO 30 PERCENT INLAND AND 20 PERCENT COAST BY
SUNSET...BEFORE FALLING BELOW 15 PERCENT AFTER MIDNIGHT. A
LINGERING WEAK COASTAL TROUGH AND STATIONARY BOUNDARY SHOULD
PROVIDE ENOUGH CONVERGENCE TO ALLOW ISOLATED SHOWERS/WEAK
THUNDERSTORMS TO REDEVELOP OVER THE MARINE ZONES DURING THE PRE-
DAWN HOURS...POSSIBLY ADVECTING LOCALLY ONSHORE WITHIN A
SOUTHEAST FLOW.
MODEL GUIDANCE IS SUGGESTING THAT AT LEAST PATCHY FOG COULD
DEVELOP A FEW HOURS BEFORE SUNRISE WEDNESDAY MORNING...MAINLY
ACROSS INLAND AREAS AND WHERE HEAVY RAIN OCCURS TODAY. STRATUS
COVERAGE IS LESS CERTAIN...AND PREFER TO INDICATE A MIX OF PARTLY
TO MOSTLY CLOUDY SKIES OVERNIGHT. TEMPERATURES WILL FALL INTO THE
LOW TO MID 70S AWAY FROM THE LOCALLY WARMER COASTLINE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
WEDNESDAY...A SHORTWAVE TROUGH WILL SHIFT ACROSS THE OHIO
VALLEY...WHILE ATLANTIC HIGH PRESSURE BUILDS ACROSS THE
SOUTHEASTERN UNITED STATES. ALTHOUGH MODEL SOUNDINGS INDICATE
DRIER AIR ALOFT...A PREVAILING ONSHORE FLOW WILL ALLOW ATLANTIC
MOISTURE TO STREAM ONSHORE. THIS WILL RESULT IN NEAR SEASONAL PWAT
VALUES BETWEEN 1.6 TO 1.8 INCHES. THIS WILL BE ENOUGH MOISTURE TO
SUPPORT SCATTERED SHOWERS AND THUNDERSTORMS ALONG THE INLAND
PROPAGATING SEA BREEZE. TEMPERATURES ARE ALSO EXPECTED TO REFLECT
SEASONAL NORMALS WITH HIGHS CLIMBING TO NEAR 90 DEGREES...AND LOW
TEMPERATURES DIPPING INTO THE LOWER 70S AWAY FROM THE BEACHES.
THURSDAY AND FRIDAY...THE UPPER RIDGE WILL BEGIN TO WEAKEN AS A
SHORTWAVE SHIFTS ACROSS THE MID ATLANTIC STATES. ALTHOUGH THERE ARE
SOME SLIGHT TIMING INCONSISTENCIES WITHIN THE MODELS...THE BULK OF
THE SHORTWAVE ENERGY IS EXPECTED TO REMAIN MAINLY NORTH OF THE
FORECAST AREA. AS A RESULT...DO NOT EXPECT MUCH NOTABLE CHANGE IN
THE OVERALL WEATHER PATTERN ACROSS SOUTHERN SOUTH CAROLINA AND
SOUTHEAST GEORGIA. MODEL SOUNDINGS DO SHOW A SLIGHT INCREASE IN
MOISTURE PROFILES...WHICH COULD RESULT IN MORE AFTERNOON CLOUD
COVERAGE...ESPECIALLY ACROSS THE NORTHERN TIER OF THE FORECAST.
OVERALL...SLIGHT CHANCE TO CHANCE POPS REMAINS SUFFICIENT FOR NOW.
HIGH TEMPERATURES WILL CLIMB INTO THE UPPER 80S TO POSSIBLY LOWER
90S BOTH AFTERNOONS...WITH LOWS ONCE AGAIN DROPPING INTO THE LOWER
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A WEAK TROUGH OF LOW PRESSURE WILL ADVANCE OFFSHORE FRIDAY NIGHT
INTO SATURDAY...BRINGING SLIGHTLY HIGHER CHANCES OF SHOWERS AND/OR
THUNDERSTORMS OVER THE SOUTHEAST. DRY HIGH PRESSURE WILL FOLLOW THE
TROUGH BY LATE WEEKEND WITH COOLER THAN NORMAL TEMPERATURES AS
SURFACE WINDS BECOME NORTH/NORTHEAST. PRECIP CHANCES WILL ALSO
REMAIN LOW ONCE HIGH PRESSURE SETTLES OVER THE REGION SUNDAY...BUT A
SLIGHT CHANCE OF SHOWERS AND/OR ISOLATED THUNDERSTORM WILL REMAIN
POSSIBLE WHERE THE SURFACE FLOW IS SLIGHTLY MORE ONSHORE IN
SOUTHEAST GEORGIA.
OVERALL HIGH TEMPERATURES SHOULD RANGE IN THE UPPER 80S
ON SATURDAY...BEFORE COOLING INTO THE MID 80S SUNDAY THROUGH
TUESDAY. OVERNIGHT LOW TEMPS SHOULD RANGE IN THE LOW 70S INLAND TO
LOW/MID 70S ALONG THE COAST FRIDAY NIGHT...BEFORE COOLING INTO THE
UPPER 60S TO LOWER 70S SUNDAY AND MONDAY NIGHT.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SHOWERS AND WEAK THUNDERSTORMS HAVE DEVELOPED ALONG AND INLAND OF
THE SEABREEZE THIS AFTERNOON...AND COULD SHIFT NEAR THE TERMINALS
DURING THE NEXT FEW HOURS. HAVE INCLUDED TEMPO GROUPS AT BOTH KCHS
AND KSAV TO INDICATE POTENTIAL TSRA IMPACTS. THE EVENTUAL INLAND
PROGRESSION OF THE SEABREEZE WILL PUSH CONVECTION WEST OF THE TAF
SITES BY THE EARLY EVENING HOURS...WITH VFR CONDITIONS GENERALLY
PREVAILING UNTIL AT LEAST MIDNIGHT. MODEL GUIDANCE IS THEN
INDICATING MORE CONFIDENCE OF AT LEAST MVFR VISIBILITIES AT KCHS
DURING THE PRE-DAWN HOURS...AND HAVE THUS INCLUDED 5SM BR FROM
09Z TO 13Z. THERE IS LESS CERTAINTY IN STRATUS IMPACTS CONSIDERING
THE INTRUSION OF DRIER AIR FROM THE EAST...AS WELL AS LESS
CONFIDENCE IN THE EXTENT OF FOG IMPACTS AT KSAV. SUBSEQUENT TAF
ISSUANCES WILL BE ABLE TO ADDRESS TRENDS AND NARROW DOWN DETAILS.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED TO PREVAIL
WEDNESDAY THROUGH EARLY FRIDAY AS HIGH PRESSURE PERSISTS OVER THE
SOUTHEAST. BRIEF MVFR CIGS/VSBYS ARE POSSIBLE FRIDAY NIGHT INTO
SATURDAY MORNING AS A TROUGH OF LOW PRESSURE PASSES OVER THE AREA.
VFR CONDITIONS WILL LIKELY PREVAIL EARLY NEXT WEEK.
&&
.MARINE...
TONIGHT...RELATIVELY LIGHT SOUTH/SOUTHEAST WINDS WILL PREVAIL
THROUGH THE NIGHTTIME PERIOD...AS ATLANTIC HIGH PRESSURE LINGERS
OVER THE MARINE ZONES. WINDS WILL GENERALLY BE ONSHORE AT 10 KT
OR LESS. SEAS WILL RANGE FROM 2 TO 3 FT.
WEDNESDAY THROUGH SATURDAY...WINDS AND SEAS ARE EXPECTED TO REMAIN
BELOW SMALL CRAFT CRITERIA AS ATLANTIC HIGH PRESSURE DOMINATES THE
WEATHER PATTERN ACROSS THE MARINE AREA. IN GENERAL...SEAS WILL
REMAIN AT OR BELOW 3 FEET...HIGHEST IN THE OUTER GEORGIA WATERS. IN
REGARDS TO WINDS...A SOUTH TO SOUTHEAST FLOW WILL PREVAIL THROUGH
FRIDAY...BEFORE VEERING TO THE NORTHEAST ON SATURDAY AS A TROUGH
APPROACHES FROM THE NORTHWEST. ALTHOUGH THE GRADIENT WILL TIGHTEN
SLIGHTLY LATE IN THE PERIOD...WINDS WILL REMAIN AT OR BELOW 15
KNOTS.
WATERSPOUTS...LIGHT WINDS...CONSIDERABLE MOISTURE AND ADEQUATE
INSTABILITY SUGGEST THAT WATERSPOUTS COULD BE POSSIBLE DURING THE
NEXT COUPLE OF MORNINGS...PROVIDED THERE ARE BOUNDARIES TO ASSIST
DEVELOPMENT.
RIP CURRENTS...A SLIGHT INCREASE IN SWELLS COULD LEAD TO A MODERATE
RISK OF RIPS MID WEEK. PREFER TO MAINTAIN A HIGH-END LOW RISK ON
WEDNESDAY...AS WINDS REMAIN AT OR BELOW 10 KT AND THE WAVE PERIOD
REMAINS JUST BELOW 10 SECONDS.
&&
.TIDES/COASTAL FLOODING...
A COASTAL FLOOD ADVISORY HAS BEEN ISSUED FOR HIGH TIDE THIS
EVENING...AS THE PERIGEAN SPRING TIDES CONTINUE TO ELEVATE
LEVELS. ADDITIONAL COASTAL FLOOD ADVISORIES ARE LIKELY THROUGH
LATE WEEK WITH THE EVENING HIGH TIDE CYCLE.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...COASTAL FLOOD ADVISORY FROM 7 PM TO 11 PM EDT THIS EVENING FOR
GAZ117-119-139-141.
SC...COASTAL FLOOD ADVISORY FROM 7 PM TO 11 PM EDT THIS EVENING FOR
SCZ048>051.
MARINE...NONE.
&&
NEAR TERM...WMS
SHORT TERM...JHP
LONG TERM...DPB
AVIATION...WMS/JHP
MARINE...WMS/JHP
TIDES/COASTAL FLOODING...WMS/JHPHazardous weather outlook, Aug 20, 4:53 AM EDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 453 AM EDT TUE AUG 20 2013 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-210900- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER- 453 AM EDT TUE AUG 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAINFALL...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. SOME OF THE THUNDERSTORMS MAY PRODUCE VERY HEAVY DOWNPOURS. MANY AREAS CONTINUE TO SEE SATURATED SOIL CONDITIONS AND ADDITIONAL LOCALLY HEAVY RAINS COULD CREATE TEMPORARY FLOODING OF LOW LYING AREAS AND ROADWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-SCZ048>052-210900- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 453 AM EDT TUE AUG 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. COASTAL FLOODING...TIDES WILL REMAIN ELEVATED THROUGH TONIGHT AND AS A RESULT...COASTAL FLOOD ADVISORIES ARE LIKELY WITH THIS EVENINGS HIGH TIDE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. COASTAL FLOODING...TIDES WILL REMAIN ELEVATED THROUGH MID WEEK. COASTAL FLOOD ADVISORIES MAY BE REQUIRED WITH THE EVENING HIGH TIDES THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-210900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 453 AM EDT TUE AUG 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. WATERSPOUTS...CONDITIONS MAY BECOME FAVORABLE FOR WATERSPOUT FORMATION THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Aug 20, 3:17 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 317 PM EDT TUE AUG 20 2013 SCZ045-202000- INLAND BERKELEY- 317 PM EDT TUE AUG 20 2013 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY THROUGH 400 PM EDT... AT 315 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...NEAR WHITESVILLE ... NEARLY STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... WHITESVILLE...SAINT JOHNS...CARNES CROSSROAD...CARNES CROSSROAD...MURRAYSVILLE...CHICORA...LAKE MOULTRIE...MONCKS CORNER... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING... PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL APPLIANCES UNLESS IT IS AN EMERGENCY. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. SEEK AN ALTERNATE ROUTE. THESE STORMS ARE EXPECTED TO IMPACT LAKE MOULTRIE. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY. IF CAUGHT ON THE OPEN WATERS...STAY AS LOW AS POSSIBLE AND WEAR A PERSONAL FLOATATION DEVICE. SWIMMERS SHOULD GET OUT OF THE WATER AND INTO A STURDY BUILDING. REMEMBER...IF YOU CAN HEAR THUNDER YOU ARE AT RISK OF BEING STRUCK BY LIGHTNING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3318 8023 3336 8011 3318 7987 3305 8010 TIME...MOT...LOC 1917Z 090DEG 1KT 3315 8009
Special weather statement, Aug 20, 3:41 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 341 PM EDT TUE AUG 20 2013 SCZ043>045-050-202030- CHARLESTON-DORCHESTER-INLAND BERKELEY-INLAND COLLETON- 341 PM EDT TUE AUG 20 2013 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER... CHARLESTON...BERKELEY AND COLLETON COUNTIES THROUGH 430 PM EDT... AT 335 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...NEAR JEDBURG...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... RIDGEVILLE...NEW HOPE...JEDBURG...SUMMERVILLE AIRPORT...LOTTS CROSSROADS...ORCHARD HILL...STALLSVILLE...KNIGHTSVILLE... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING... PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL APPLIANCES UNLESS IT IS AN EMERGENCY. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. SEEK AN ALTERNATE ROUTE. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3285 8031 3310 8056 3318 8023 3305 8011 TIME...MOT...LOC 1941Z 030DEG 9KT 3307 8025
Local storm report, Aug 20, 4:03 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
403 PM EDT TUE AUG 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HEAVY RAIN 2 SSW PINOPOLIS 33.21N 80.05W
08/20/2013 U0.00 INCH BERKELEY SC 911 CALL CENTER
WATER ON ROADWAY NEAR THE INTERSECTION OF COOPER STORE
ROAD AND HIGHWAY 6.
&&
EVENT NUMBER CHS1300856
JHPThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 7:53 AM EDT | Areal Flood Advisory | CHS | Berkeley, Dorchester | 82 min |
| Aug 20, 2:02 PM EDT | Areal Flood Advisory | CHS | Berkeley | 118 min |
| Aug 20, 2:27 PM EDT | Areal Flood Advisory | CHS | Hampton, Jasper | 2 hr |
| Aug 20, 2:41 PM EDT | Areal Flood Advisory | CHS | Berkeley | 94 min |
| Aug 20, 3:10 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Dorchester | 2 hr |
| Aug 20, 3:17 PM EDT | Special Weather Statement | CHS | Berkeley | 43 min |
| Aug 20, 3:36 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Colleton, Dorchester | 114 min |
| Aug 20, 3:41 PM EDT | Special Weather Statement | CHS | Dorchester | 49 min |
| Aug 20, 3:49 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 56 min |
| Aug 20, 3:58 PM EDT | Coastal Flood Advisory | CHS | 7 hr | |
| Aug 20, 4:00 PM EDT | Flash Flood Warning | CHS | Berkeley, Charleston, Dorchester | 2 hr |
| Aug 20, 4:43 PM EDT | Flash Flood Warning | CHS | Berkeley, Colleton, Dorchester | 2 hr |
| Aug 20, 6:15 PM EDT | Areal Flood Advisory | CHS | Beaufort, Colleton | 2 hr |
| Aug 19, 8:16 PM EDT | Areal Flood Advisory | CHS | Bryan, Liberty, Long | 119 min |
| Aug 20, 2:39 PM EDT | Areal Flood Advisory | CHS | Bryan, Bulloch, Chatham, Effingham | 96 min |
| Aug 20, 3:45 PM EDT | Areal Flood Advisory | CHS | Bulloch, Candler, Evans, Jenkins, Screven, Tattnall | 2 hr |
| Aug 20, 7:29 PM EDT | Areal Flood Advisory | CHS | Tattnall | 91 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.